# SDR UALA2011011700282

- Difficulty date: January 15, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 36,602 hours, 14,819 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pinched
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP AT SEAT ROWS 13-14, 17-18 & 21-22.  FOUND WIRING PINCHED AT SEAT ROW 22 AUSING EPSU(S) 11WL AND 12WL TO SHORT CIRCUIT INTERNALLY.  REPAIRED WIRING AT SEAT ROW 22 & REPLACED EPSU 11WL AND 12WL.  OPS CHECKED GOOD.
